# SDR DALA2016060804436

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 109,781 hours, 13,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BESIDE SEAT 77A TO 79A INOPERTIVE.  REPLACED POWER SUPPLY WITH BATTERY ABOVE SEAT 78 AISLE.  OPS TESTED OK IAW AMM 33-51.
